IJPAM: Volume 78, No. 7 (2012)

CHARACTERIZATIONS OF $n$-INNER PRODUCT SPACE

A.L. Soenjaya
Department of Mathematics
National University of Singapore
144011, SINGAPORE


Abstract. In this paper, Dunkl-Williams inequality is established for $n$-normed space. Some necessary and sufficient conditions for an $n$-normed space to be an $n$-inner product space are also given.

Received: March 3, 2012

AMS Subject Classification: 46C50, 26D20, 46C15

Key Words and Phrases: $n$-inner product space, $n$-normed space, Dunkl-Williams inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 7